# SDR MALA060197

- Difficulty date: March 24, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,951 hours, 22,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 501171202
- Part serial: 1933
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER CMM WO 406706.  REPLACED BATTERY PACK.
